morning after pill
Yeah, we meant to say that. Boy do we wish we didn't.
I am in my early 20s and recently had to stop taking the contraceptive pill because of a medical reason. Now that I am medically ok again, I planned to re-start the pill at some point this week. However, me and my BF of 2 yrs got drunk last night at a party and stupidly had unprotected sex. I am too embarrassed to go to a doctor and ask for a Plan B pill I have heard that if I take two contraceptive pills now (or asap) then it acts in the same way a morning after pill does...is this true?
First thank you for taking the time to read my question.
Anyways... my girlfriend (19) and I (also 19) recently became sexually active. We are both virgins and have no diseases. I got tested just in case just to make sure. Well we have had sex a few times with protection. Then this passed Wednesday (the 2nd of January) about 2pm, we had sex but I'm not sure I believe the condom broke because once I pulled out I noticed she had white liquid on her which I believed to be sperm. She said she had an orgasm and thinks maybe thats what it was. But any who, just to play it safe around 6pm the same day we went end got the Plan B pill and she took it, and took the 2nd pill around 5am the next morning. The thing is she was supposed to start her period soon and the very next day (Thursday) night she did (which was the same day of the month as the previous period). Well we were wondering if she could be pregnant? Today is the 5th and all of that happened within a short amount of time.
Sex (on the 2nd)- Plan B (on the 2nd)- period (on the 3rd)
So what im asking really is...
1) Is her period to early to actually know if she got pregnant? Or is it a sign she isn't?
2) If it isn't a sign of anything since its too early, could it increase the chance of her not being pregnant?
3) Can we get a pregnancy test 20 days from intercourse or do we have to wait until the next period?
p.s thanks again this will be a huge help
I've been prescribed antibiotics [penicillin vk] for taking out my wisdom teeth and I found out that it interferes with the effectiveness of the birth control I use [Lutera], do you happen to know what I should do? If I should take emergency contraceptive or just continue with Lutera and not worry too much?
I don't know any name of the birth control pills. Can you please tell me what they are called, because I am willing to buy them at the pharmacy. Help me cause I really don't know what to call them when I arrived there.